# SDR 96ZZZX1164

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25140
- Condition: Spalled
- Location: M/R Xmsn
- Part time: 5,001 hours
- Component: 369D25100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRANSMISSION DISASSEMBLED AFTER CHIPS DISCOVERED ON THE CHIP DETECTOR.  BEARING, 369D25140, FOUND HEAVILY SPALLED.  REPLACED BEARING.
